Netmedicos.com

Turning Dreams of Medicos Into Reality...!!!
Mcqs MOTD MBBS Exams Mcqs Tags Jobs
Home >> Steroid >> Mcqs Page 1
Steroid
(Single Best Answer) Question 1: A 41 year old male patient presented with recurrent episodes of bloody diarrhoea for 5 years. Despite regular treatment with adequate doses of sulfasalazine, he has had several exacerbations of his disease and required several weeks of steroids for the control of flares. What should be the next line of treatment for him ?
A) Methotrexate
B) Azathioprine
C) Cyclosporine
D) Cyclophosphamide
Answer (Select an option above to get the answer):
(Single Best Answer) Question 2: A 45 year old was given steroids after renal transplant. After 2 years he had difficulty in walking and pain in both hips. Which one of the following is most likely cause ?
A) Primary Osteoarthritis
B) Avascular necrosis
C) Tuberculosis
D) Aluminium Toxicity
Answer (Select an option above to get the answer):
(Single Best Answer) Question 3: All of the following can cause osteoporosis, except ?
A) Hyperparathyroidism
B) Steroid use
C) Fluorosis
D) Thyrotoxicosis
Answer (Select an option above to get the answer):
(Single Best Answer) Question 4: Following drugs are immunosuppressive drug except ?
A) Cyclosporin
B) Cefaclor
C) Azathioprine
D) Steroids
Answer (Select an option above to get the answer):
Recent Topics
Post New Topic
Main Menu
Home
Book Mark
Admissions
Upcat Dental 2016
COMEDKPGET 2016
Kerala PGDEE 2016
Kerala PGMEE 2016
Gujarat PGMEE 2016
Recent Updates
Average
Odds Ratio
Distribution
Symmetric Distributi
Positively Skewed Di
Admin Updates
Mcqs Ranks Section U
Mocktest AIPGMEE 201
Radiotherapy Mcqs Up
Otorhinolaryngology
Orthopaedics Mcqs Up
Newest Member
Aatmann
Google
Netmedicos Experts
Angelina (124)
txguy (101)
Karuna Mujalda (50)
Netmedicos (43)
Sandhya (42)
Tanushree Pandi (21)
sudipto (20)
sanju5 (10)
Jiss Joseph Pan (10)
Smitha (10)